So i have had my first depo shot and im due for my next shot in a few days and im worried i am pregnant. I didnt have any bleeding after a month and a half of it and then for about a month nothing then when i has sex i bled every time after for aprox 3 to 4 weeks and 3 days ago it stopped completely... last time this happened i was on the yazmin pill and i fell pregnant. I have had lower back pain and lower pains at the front. What do i do?
Unless you may have been pregnant before getting your first shot, then you need not worry, everything you are describing is totally normal with Depo Provera until you've had 2-3 shots, then you tend to have no bleeding at all.
It's the same hormone (albeit artificial) that would be present in higher amounts in your body, it you were pregnant. That's why it can give lots of the same symptoms, especially in the beginning.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2014 • 2 answers
Posted 27 Nov 2014 • 1 answer
Posted 25 Dec 2014 • 1 answer
Posted 28 Mar 2016 • 1 answer
Posted 5 Jan 2018 • 1 answer